American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A12) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] C. F. Bracciali, Xin Li and A. Sri Ranga. Real orthogonal polynomials in frequency analysis. Math. Comp. 74 (2005) 341-362. MR 2085896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dorota Dabrowska. Recovering signals from inner products involving prolate spheroidals in the presence of jitter. Math. Comp. 74 (2005) 279-290. MR 2085411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Karlheinz Gröchenig. Irregular sampling, Toeplitz matrices, and the approximation of entire functions of exponential type. Math. Comp. 68 (1999) 749-765. MR 1613711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karlheinz Gröchenig. Reconstruction algorithms in irregular sampling . Math. Comp. 59 (1992) 181-194. MR 1134729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1